P. Embrechts and M. Hofert, A note on generalized inverses, Mathematical Methods of Operations Research, vol.77, pp.423-432, 2013.

N. Falkner and G. Teschl, On the substitution rule for lebesgue-stieltjes integrals, Expositiones Mathematicae, vol.30, pp.412-418, 2012.

C. Feng, H. Wang, X. M. Tu, and J. Kowalski, A note on generalized inverses of distribution function and quantile transformation, Applied Mathematics, vol.3, pp.2098-2100, 2012.

E. P. Klement, R. Mesiar, P. , and E. , Quasi-and pseudo-inverses of monotone functions, and the construction of t-norms, Triangular Norms, vol.104, pp.3-13, 1999.

H. Lebesgue, Leçons sur l'intégration et la recherche des fonctions primitives, 1928.

B. Schweizer and A. Sklar, Probabilistic Metric Spaces, 1983.

P. Viceník, A note to a construction of t-norms based on pseudo-inverses of monotone functions, Fuzzy Sets and Systems, vol.104, pp.15-18, 1999.